# SDR RAIA00211327

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 14,251 hours, 14,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Part number: AIR87390
- Part serial: APB960244
- Condition: Intermittent
- Part time: 14,139 hours, 15,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5350-RIC- FLAPS WOULD NOT RETRACT AFTER TAKE OFF. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY SELECTOR VALVE, OPS AND LK CK OK.
